# SDR XN0A1278

- Difficulty date: November 23, 2005
- Submitted: November 23, 2005
- Operation: Air carrier
- Aircraft: N73751
- Make and model: Boeing 727227
- Aircraft serial: 21247
- Aircraft time: 58,062 hours, 37,359 cycles
- System (JASC): 2797 · Flight Control System Wiring
- Part: Wire
- Condition: Loose
- Location: Warning Sys
- Stage of operation: TX
- How discovered: V
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

SPEED BRAKE/ FLAP WARNING WILL NOT TEST IN TAXI OUT AND T/O WARNING HORN.  SECURED LOOSE WIRE ON AURAL WARN CB.  CHECKS GOOD ON GROUND.
